On the spectral geometry of spaces with cone-like singularities

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)2103-2106
JournalProceedings of the National Academy of Sciences of the United States of America
Volume76
StatePublished - 1979

Cite this

@article{8a6469f1fe784764a96e1481fe26b89e,
title = "On the spectral geometry of spaces with cone-like singularities",
author = "Jeff Cheeger",
year = "1979",
language = "English (US)",
volume = "76",
pages = "2103--2106",
journal = "Proceedings of the National Academy of Sciences of the United States of America",
issn = "0027-8424",

}

TY - JOUR

T1 - On the spectral geometry of spaces with cone-like singularities

AU - Cheeger, Jeff

PY - 1979

Y1 - 1979

M3 - Article

VL - 76

SP - 2103

EP - 2106

JO - Proceedings of the National Academy of Sciences of the United States of America

JF - Proceedings of the National Academy of Sciences of the United States of America

SN - 0027-8424

ER -